# SDR USAA2013052800013

- Difficulty date: May 22, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 42,590 hours, 15,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A5 VISIT, CORROSION ON STRINGER S33L BETWEEN FR56 TO FR58.  REPAIRED STRINGER S33L BETWEEN FR56 TO FR58 IAW SRM 53-00-13, FIG 201.
